Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes excessive redness after an endoscopy for a hiatal hernia?

My son just had an endo done and has an hietail? Hernia at the cardia? I am a retired scrub nurse and have helped on endos a few times. I have never seen so much blood. My drs always carterized if things bled. They told him it was just irritation red. Yes he had alot of irritated tissue but blood on almost every area on pics. Is there a way to send pics on this place?
Wed, 23 May 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

As per your case history of excessive redness, my treatment advice is -

1. Apply a Metrogyl-DG gel twice daily on it.
2. Take an antihistamine medication like Levocetirizine twice daily for 7-10 days. It will be better if you send pictures of your condition.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

When I cry, I start to cough and gag. If I don t stop the crying, I will throw up. Afterwards, my throat feels really tight. When I am not crying,...